# SDR DALA2019123007611

- Difficulty date: December 29, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 65,305 hours, 25,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT OVERWING EXIT LIGHT INOPERATIVE. REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51. OPS TEST OK.
